# SDR UALA2010111804263

- Difficulty date: November 16, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 75,893 hours, 12,254 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LITES AFT OF RT WING WHICH OPERATE VIA M733 EMERGENCY LIGHTS BATTERY PACK DO NOT ILLUMINATE WHEN TESTED.  REPLACED AND OPS CHECKED THE M733 EMERGENCY LIGHT BATTERY ASSEMBLY PER MM.  INSPECTED BY QC STAMP NR 822.  OPS CHECKED GOOD.  PEMCO NR 2354N00494.
